NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hello Doc, I just removed d coil after having it on for over six yrs. I had unnecessary bleeding. Now thinking of having something else. Pls i want a contraceptive that will make me put on weight. Am skinny n a mother of 3 kids. What do you suggest i take. I took d injection 1ce b4 thinking i'd add weight but instead i dried up. Also am taking wellwoman cos i heard it could also make me add weight. Pls help Doc!!!"

    User Avatar
    A 48 years year old female asked:
    3 years ago
    Hello Doc, I just removed d coil after having it on for over six yrs. I had unnecessary bleeding. Now thinking of having something else. Pls i want a contraceptive that will make me put on weight. Am skinny n a mother of 3 kids. What do you suggest i take. I took d injection 1ce b4 thinking i'd add weight but instead i dried up. Also am taking wellwoman cos i heard it could also make me add weight. Pls help Doc!!!
    Dr. Yusuf H answered:
    3 years ago
    Good day. one of the commonest side effects of contraceptives is what you just experienced which is abnormal vaginal bleeding and menstrual irregularities. Although some contraceptives cause weight gain not all has this additional effect. For you to gain weight you'll have to improve dietary lifestyle and see a doctor/dietician for further assistance. You should also see the doctor for other types of contraceptives that would suit your purpose. Good luck.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app